RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 1, Pages 17–32 (Mi izv3520)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundary functions of classes $H_p^{(r_1,…,r_n)}$ and $H_p^{*(r_1,…,r_n)}$

T. I. Amanov


Full text: PDF file (1145 kB)

Bibliographic databases:
Received: 22.09.1953

Citation: T. I. Amanov, “Boundary functions of classes $H_p^{(r_1,…,r_n)}$ and $H_p^{*(r_1,…,r_n)}$”, Izv. Akad. Nauk SSSR Ser. Mat., 19:1 (1955), 17–32

Citation in format AMSBIB
\Bibitem{Ama55}
\by T.~I.~Amanov
\paper Boundary functions of classes $H_p^{(r_1,\dots,r_n)}$ and $H_p^{*(r_1,\dots,r_n)}$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 1
\pages 17--32
\mathnet{http://mi.mathnet.ru/izv3520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=67970}
\zmath{https://zbmath.org/?q=an:0065.04303}


Linking options:
  • http://mi.mathnet.ru/eng/izv3520
  • http://mi.mathnet.ru/eng/izv/v19/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Temirgaliev, A. Zhubanysheva, “Order estimates of the norms of derivatives of functions with zero values on linear functionals and their applications”, Russian Math. (Iz. VUZ), 61:3 (2017), 77–82  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:143
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019